HAO Rongxia

Professional title:Professor

Office No.:51685466


Ph.D. in Mathematics, Beijing Jiaotong University, Beijing, P.R.China (2002).

MS in Mathematics, Capital Normal University, Beijing, P.R.China (1991).

BS in Mathematics, Capital Normal University, Beijing, P.R.China (1988).

Professional Experience

2013.8-2014.8,Visiting Georgia Institute of Technology, USA.

2011-   PhD Supervisor, Beijing Jiaotong University.

2006 -   Professor,  Beijing Jiaotong University.

2006.3-2006.9, Visiting West Virginia University, USA.

1998-2006, Associate Professor,Beijing Jiaotong University.

2004-2006,Associate director of the department of mathematics,Beijing Jiaotong University.

1993-1998, Lecture,Beijing Jiaotong University.

1991-1993, Assistant,Beijing Jiaotong University.

Research Field

Graph Theory; Network & Parallel and Distributed Computing 


 Project Supported by the National Natural Science Foundation of China (Grant No. 11971054).

 Project Supported by the National Natural Science Foundation of China (Grant No. 11731002).

 Project Supported by the National Natural Science Foundation of China (Grant No. 11371052).

 Project Supported by the National Natural Science Foundation of China (Grant No. 11171020).

 Project Supported by the National Natural Science Foundation of China (Grant No. 10871021).

 Project Supported by the National Natural Science Foundation of China (Grant No. 69943001A).

 Project Supported by the National Natural Science Foundation of China (Grant No. 60373030).

 Project Supported by the National Natural Science Foundation of China (Grant No. 10271017).

Teaching Courses

Calculus, linear algebra, graph theory, discrete mathematics, matrix analysis etc. 

Some published papers 

1. Xiao-Wen Qin, Rong-Xia Hao, Jou-Ming Chang, The existence of completely independent spanning trees for some compound graphs, IEEE Transactions on Parallel and Distributed Systems 31 (1) (2020) 201-210.

2. Shengjie He, Rong-Xia Hao, Fengming Dong, The rank of a complex unit gain graph in terms of the matching number, Linear Algebra and its Applications 589 (2020) 158-185.

3. Yuan Yuan, Rong-Xia Hao, Neighborhood union conditions for fractional [a, b]-covered graphs, Bull. Malays. Math. Sci. Soc. 43(2020) 157-167.

4. Chen SongRong-Xia Hao, Antimagic orientations of disconnected even regular graphs, Discrete Mathematics 342 (2019) 2350-2355.

5. Chen SongRong-Xia HaoAntimagic orientations for the complete k-ary trees, Journal of Combinatorial Optimization, 38(4) (2019) 1077-1085.

6. Mei-Mei Gu, Rong-Xia Hao, Shuming Zhou, Fault diagnosability of data center networks,Theoretical Computer Science 776 (2019) 138-147.

7. Shengjie HeRong-Xia Hao, Hong-Jian Lai, Bounds for the matching number and cyclomatic number of a signed graph in terms of rank, Linear Algebra and its Applications 572 (2019) 273-291.

8. Shu-Li Zhao, Rong-Xia Hao,The generalized three-connectivity of two kinds of Cayley graphs, The computer Journal,62(1) (2019) 144-149.

9. Shu-Li Zhao, Rong-Xia Hao,The generalized connectivity of bubble-sort star graphs, International Journal of Foundations of Computer Science, 30(5) (2019) 793-809.

10. Shu-Li Zhao, Rong-Xia Hao, Jie Wu, The generalized 3-connectivity of some regular networks, Journal of Parallel and Distributed Computing 133 (2019) 18-29.  

11. Shu-Li Zhao, Rong-Xia Hao, Reliability Assessment of Hierarchical Hypercube Networks, IEEE Access, 7(1) (2019) 54015-54023, ISSN 2169-3536.

12. Shu-Li Zhao, Rong-Xia Hao, The generalized 4-connectivity of exchanged hypercubes, Applied Mathematics and Computation, 347 (2019) 342-353.

13. Shu-Li Zhao, Rong-Xia Hao, Eddie Cheng, Two kinds of generalized connectivity of dual cubes, Discrete Applied Mathematics, 257 (2019) 306-316.

14. Shu-Li Zhao, Rong-Xia Hao and Li-Dong Wu, The generalized connectivity of (n, k)-bubble-sort graphs, The Computer Journal 62 (2019) 1277-1283.

15. Yuan Yuan, Rong-Xia Hao, A degree condition for fractional [a, b]-covered graphs, Information Processing Letters, 143 (2019) 20-23.

16. Yuan Yuan, Rong-Xia Hao, Toughness condition for the existence of all fractional (a, b, k)-critical graphs, Discrete Mathematics 342 (2019) 2308-2314.

17. Yuan Yuan, Rong-Xia Hao, Independence number, connectivity and all fractional (a, b, k)-critical graphs, Discussiones Mathematicae Graph Theory, 39 (2019) 183-190.

18. Xiao-Wen Qin, Jou-Ming Chang, Rong-Xia Hao, Constructing dual-CISTs of DCell data center networks, Applied Mathematics and Computation 362 (2019) 124546.

19. Mei-Mei Gu, Rong-Xia Hao, Jou-Ming Chang, Measuring the vulnerability of alternating group graphs and split-star networks in terms of component connectivity, IEEE Access 7 (2019) 97745-97759.

20. Mei-Mei Gu, Shengjie He, Rong-Xia Hao, Eddie Cheng, Strongly Menger connectedness of data center network and (n,k)-star graph, Theoretical Computer Science 799 (2019) 94-103.

21. Xiao-Wen Qin, Rong-Xia Hao, Hamiltonian properties of some compound networks, Discrete Applied Mathematics, 239 (2018)  174-182.

22. Xiao-Wen Qin, Rong-Xia Hao, Conditional edge-fault-tolerant Hamiltonicity of the data center network, Discrete Applied Mathematics 247 (2018) 165–179 .   

23. Shengjie He, Rong-Xia Hao, Eddie Cheng, Strongly enger-edge-connectedness and strongly Menger-vertex-connectedness of regular networks, Theoretical Computer Science, 731 (2018) 50–67. 

24. Shengjie He, Rong-Xia Hao, et al., The linear $(n-1)$-arboricity of some lexicographic product graphs, Applied Mathematics and Computation 338 (2018) 152–163. 

25. Yi-Jie Shang, Rong-Xia Hao, Mei-Mei Gu, Neighbor connectivity of two kinds of Cayley graphs, Acta Mathematicae Applicatae Sinica, 34(2)( 2018) 386-397.

26. Jianbing Liu, Rong-Xia Hao, A note on directed genera of some tournaments, Acta Mathematicae Applicatae Sinica, English Series, 34(3) (2018) 478-484.

27. Mei-Mei Gu, Rong-Xia Hao, Fault-tolerance of balanced hypercubes with faulty vertices and faulty edges, Ars Combinatoria 140(2018) 45-61.

28. Mei-Mei Gu, Rong-Xia Hao, Lei Jiang, Fault-tolerance and diagnosability of hierarchical star networks, International Journal of Computer Mathematics:Computer Systems Theory, 3(2) (2018), 106-121.

29. Mei-Mei Gu, Rong-Xia Hao: Reliability analysis of Cayley graphs generated by transpositions, Discrete Applied Mathematics 244(2018) 94-102. (SCI)

30. Mei-Mei Gu, Rong-Xia Hao, Jian-Bing Liu: The pessimistic diagnosability of data center networks. Inf. Process. Lett. 134(2018) 52-56.

31. Mei-Mei Gu, Rong-Xia Hao, Yan-Quan Feng, Ai-Mei Yu: The 3-extra connectivity and faulty diagnosability. The Comput. J. 61(5) (2018) 672-686.

32. Rong-Xia Hao, A note on the directed genus of $K_{n,n,n}$ and $K_n$, Ars Mathematica Contemporanea 14 (2018) 375-385. 

33. Rong-Xia Hao, Cun-Quan Zhang and Ting Zheng, Berge-Fulkerson coloring for C(8)-linked graphs, Journal Graph Theory, 88 (2018) 46-60.

34. Ting Zheng, Rong-Xia Hao, Berge-Fulkerson coloring for infinite families of snarks, Bull. Iran. Math. Soc. 44 (2018), 277-290.

35.  Mei-mei Gu, Rong-Xia Hao, Jun-Ming Xu and Yan-Quan Feng, Equal relation between the extra connectivity and pessimistic diagnosability for some regular graphs, Theoretical Computer Science 690 (2017) 59–72.  

36. Mei-Mei Gu, Rong-Xia Hao and Jian-Bing Liu, On the extra connectivity of k-ary n-cube networks, International Journal of Computer mathematics, 94(1) (2017) 95-106.

37. Yan-Quan Feng, Rong-Xia Hao and Jin-XinZhou, On computing of a conditional edge connectivity of alternating group network, Linear and multilinear algebra, 65(12)(2017) 2494–2507. 

38. Xiang Xu, Xiaowang Li, Shuming Zhou, Rong-Xia Hao, Mei-Mei Gu, The g-good-neighbor diagnosability of (n, k)-star graphs, Theoretical Computer Science, 659 (2017) 53–63. 

39. Yan Liu, Aimei Yu, Mei Lu, Rong-Xia Hao, On the Szeged index of unicyclic graphs with given diameter, Discrete Applied Mathematics, 233(2017), 118-130.   

40. Mei-Mei Gu, Rong-Xia Hao, The pessimistic diagnosability of three kinds of graphs, Discrete Applied Mathematics 217 (2017) 548–556.

41. Rong-Xia Hao, Mei-mei Gu and Yan-Quan Feng, The pessimistic diagnosabilities of some general regular graphs, Theoretical Computer Science,609 (2016) 413–420.

42. Rong-Xia Hao , Zeng-Xian Tian, Jun-Ming Xu, Relationship between conditional diagnosability and 2-extra connectivity of symmetric graphs, Theoretical Computer Science 627 (2016) 36–53. 

43. Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Embedding even cycles on folded hypercubes with conditional faulty edges, Information Processing Letters, 115 (2015) 945–949. 

44. Dongqin Cheng, Rong-Xia Hao, Various cycles embedding in faulty balanced hypercubes, Information Sciences 297 March (2015) 140-153. 

45. Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Vertex-fault-tolerant cycles embedding in balanced hypercubes, Information Sciences 288 (2014) 449–461. 

46. Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Two node-disjoint paths in balanced hypercubes, Applies Mathematics and Computation 242(2014) 127-142.

47.  Dongqin Cheng, Rong-Xia Hao, Fault-tolerant cycles embedding in hypercubes with faulty edges, Information Sciences 282 (2014) 57–69. (SCI)

48. Dongqin Cheng, Rong-Xia Hao, Yan-Quan Feng, Odd cycles embedding on folded hypercubes with conditional faulty edges, Information Sciences 282 (2014) 180–189. (SCI) 

49. Rong-Xia Hao, Ru Zhang, Yan-Quan Feng and Jin-Xin Zhou, Hamiltonian cycle embedding for fault tolerance in balanced hypercubes, Applied Mathematics and Computation 244 (2014) 447–456.  

50. Mei-Mei Gu, Rong-Xia Hao, 3-extra connectivity of 3-ary n-cube networks, Information Processing Letters 114 (2014) 486–491. 

51. Rong-Xia Hao, Wenmao Cairen, Haoyang Liu, The Genus of the folded hypercube, International Journal of Mathematical Combinatorics, 1( 2014) 28–36. 

52.  Rong-Xia Hao, Yan-Quan Feng and Jin-Xin Zhou, Conditional diagnosability of alternating group graphs, IEEE Transactions on Computers 62(4) (2013) 827-831.   

53. Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Cycles embedding on folded hypercubes with faulty nodes, Discrete Applied Mathematics 161(18) (2013) 2894-2900. 

54. Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Conditional edge-fault pancyclicity of augmented cubes, Theoretical Computer Science 510(2013) 94-101. 

55. Ding Zhou, Rongxia Hao and Weili He, Lower bounds for the maximum genus of 4-regular graphs. Turkish Journal of Mathematics 36(4) (2012) 530-537. 

56. Xingkuo Li, Rongxia Hao and Jiangen Zhang: Orientable Embedding Distributions by Genus of Crossing-Digraph. Ars Comb. 106 (2012) 417-421.

57. Jianchu Zeng, Yanpei Liu and Rongxia Hao, Counting Orientable Embeddings by Genus for a Type of 3-regular graph, Graphs and Combinatorics 29(1) (2012) 133-142.   

58. Rongxia Hao, JianbinNiu, Xiaofeng Wang , Cun-Quan Zhang and T.Y. Zhang, A note on Berge- Fulkers on coloring, Discrete Mathematics 309(2009) 4235-4240.

59. Rongxia Hao and Yanpei Liu, The genus polynomials of cross-ladder digraphs in orientable surfaces, Science in China 51(5) (2008) 889-896. 

60. Rongxia Hao and Yanpei Liu, The genus distributions of directed antiladders in orientable surfaces, Applied Mathematics Letters 21 (2008) 161-164.

61. Rongxia Hao, Weili He, Yanpei Liu and Eeling Wei, The genus distribution for a certain type of permutation graphs in orientable surfaces Science in China A 50(2007) 1748-1754. 


Introduction to Graph Theory Beijing Jiaotong University Press, (2013)  ISBN978-7-5121-1715-0 /O.127

Discrete MathematicsTaiwan Xin Wen Jing Publishers, Taiwan, (2006)  ISBN 9861502971.

Calculus (with Colleagues of Calculus teaching group)  Beijing Jiaotong University Press, (2007)  ISBN9787810822404.

Awards and honors

 Beijing Jiaotong University Graduate Most Respected Teacher Award 2018.

 Beijing Jiaotong University Teaching Masters Award 2017.

 Beijing Jiaotong University Zhi Jin Foundation Outstanding Youth Teaching Award 2007.

 The First Prize of 2008 Excellent Paper Awarded by Beijing Operations Research Society, 2008.

 Keep the title of Beijing Jiaotong University Outstanding Teachers 2002-2012.